Alert archive / Texas / Gale Warnings in 2014
Gale Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Jan 20, 2014, 8:07 PM CST. It took effect at Jan 21, 2014, 3:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 8:07 PM CST (02:07 UTC)
- In effect from
- Jan 21, 2014, 3:00 AM CST
- Expired
- Jan 21, 2014, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
755 WHUS74 KCRP 210207 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 807 PM CST MON JAN 20 2014 ...STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS LATE TONIGHT... .A COLD FRONT OVER NORTHWEST TEXAS THIS AFTERNOON WILL SURGE SOUTHWARD THIS EVENING ACROSS THE STATE. THE COLD FRONT WILL MOVE INTO THE COASTAL WATERS AFTER MIDNIGHT. A STRONG TO VERY STRONG OFFSHORE FLOW WILL OCCUR TUESDAY MORNING WITH GUSTS ABOVE GALE POSSIBLE BETWEEN SUNRISE AND NOON. THE WINDS WILL SUBSIDE QUICKLY BY LATE AFTERNOON AS HIGH PRESSURE PUSHES INTO THE REGION. GMZ270-275-211000- /O.NEW.KCRP.GL.W.0002.140121T0900Z-140121T1800Z/ /O.EXT.KCRP.SC.Y.0009.140121T1800Z-140122T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 807 PM CST MON JAN 20 2014 ...GALE WARNING IN EFFECT FROM 3 AM TO NOON CST TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON CST TUESDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. * WINDS AND WAVES: NORTH WIND WILL INCREASE TO AROUND 30 KNOTS WITH FREQUENT GUSTS TO NEAR 40 KNOTS BEHIND THE COLD FRONT EARLY TUESDAY MORNING. THE GUSTS TO GALE FORCE WILL CONTINUE THROUGH AROUND NOON...THEN WIND SPEEDS WILL DECREASE TO 20 TO 25 KNOTS THROUGH THE AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OFFSHORE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-211000- /O.EXT.KCRP.SC.Y.0009.140121T0900Z-140121T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 807 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AND CONTINUE THROUGH TUESDAY MORNING. GUSTS TO 30 KNOTS WILL BE POSSIBLE TUESDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15 KNOTS IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-211000- /O.EXT.KCRP.SC.Y.0009.140121T0900Z-140122T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 807 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY FOR THE NEARSHORE MIDDLE TEXAS COASTAL WATERS. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS BEHIND A COLD FRONT EARLY TUESDAY MORNING. OCCASIONAL GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE IN THE MORNING. WINDS WILL DIMINISH TO 20 TO 25 KNOTS IN THE AFTERNOON. SEAS WILL BUILD TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
2 follow-up statements
964 WHUS74 KCRP 210927 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 327 AM CST TUE JAN 21 2014 ...STRONG COLD FRONT MOVING OVER THE COASTAL WATERS THIS MORNING... .STRONG TO VERY STRONG OFFSHORE FLOW WILL OCCUR THIS MORNING IN THE WAKE OF A STRONG COLD FRONT...WITH GALE FORCE GUSTS POSSIBLE BETWEEN SUNRISE AND NOON. THE WINDS WILL SUBSIDE QUICKLY BY LATE AFTERNOON AS HIGH PRESSURE MOVES INTO THE REGION. GMZ270-275-211815- /O.CON.KCRP.GL.W.0002.000000T0000Z-140121T1800Z/ /O.EXT.KCRP.SC.Y.0009.140121T1800Z-140122T0300Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 327 AM CST TUE JAN 21 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTH WIND WILL INCREASE TO AROUND 30 KNOTS WITH FREQUENT GUSTS UP TO NEAR 40 KNOTS BEHIND THE COLD FRONT THIS MORNING. GALE FORCE GUSTS WILL CONTINUE THROUGH NOON...WITH WIND SPEEDS DECREASING TO 20 TO 25 KNOTS THROUGH THE AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OFFSHORE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ250-255-211815- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-140121T2300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 327 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS BEHIND A COLD FRONT EARLY THIS MORNING...WITH OCCASIONAL GUSTS TO AROUND 35 KNOTS POSSIBLE BEFORE NOON. WINDS WILL DIMINISH TO 20 TO 25 KNOTS IN THE AFTERNOON...AND WILL FALL BELOW ADVISORY CRITERIA THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-211815- /O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 327 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE. BAY WATERS WILL BECOME CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15 KNOTS IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ IB
844 WHUS74 KCRP 211752 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1152 AM CST TUE JAN 21 2014 ...GRADUAL IMPROVEMENT IN WINDS AND SEAS EXPECTED THIS AFTERNOON... .STRONG OFFSHORE FLOW WILL GRADUALLY WEAKEN AS HIGH PRESSURE BUILDS INTO THE AREA THIS AFTERNOON. SEAS WILL ALSO DECREASE IN RESPONSE. GMZ270-275-220200- /O.EXP.KCRP.GL.W.0002.000000T0000Z-140121T1800Z/ /O.CON.KCRP.SC.Y.0009.140121T1800Z-140122T0300Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1152 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING WILL EXPIRE AT NOON CST TODAY... THE GALE WARNING WILL EXPIRE AT NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. SEAS 9 TO 12 FEET EARLY...SUBSIDING GRADUALLY THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-212100- /O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1152 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS EARLY THIS AFTERNOON...WITH GUSTS TO 30 KNOTS POSSIBLE. BAY WATERS CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15 KNOTS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-212300- /O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1152 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS EARLY THIS AFTERNOON...DECREASING TO AROUND 15 KNOTS LATER THIS AFTERNOON. SEAS WILL BUILD TO 6 TO 8 FEET...DECREASING LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ PZ
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 20, 5:41 PM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Jan 20, 5:41 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
541 PM CST MON JAN 20 2014
.DISCUSSION...UPDATE FOR 00Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR NEXT 24 HRS ASIDE FROM BRIEF IFR VSBYS POSSIBLE
AHEAD OF FROPA AT KVCT. DRY COLD FRONT TO SWEEP ACROSS S TX
TONIGHT TO BRING STRONG NRLY WINDS TO THE REGION. SEABREEZE HAS
CREPT PASSED KCRP LATE AFTN WITH BREEZY SE WINDS OCCURRING IN ITS
WAKE...BUT SE WINDS SHOULD DECREASE RAPIDLY THIS EVENING WITH
LIGHT SSW WIND OCCRNG MOST OF EVENING. KCT/KALI TO HAVE LIGHT
SW/W WINDS THIS EVENING WITH KLRD LIGHT AND VRB WITH PERHAPS MORE
OF A LIGHT NW COMPONENT. ENOUGH MOISTURE MAY POOL AT KVCT BEFORE
FROPA TO ALLOW FOR BRIEF PERIOD OF REDUCED VSBYS. FROPA XPCTD TO
BE THRU KLRD/KVCT/KALI AOB 6Z AND KCRP AOB 7Z. STRONG GUSTY SFC
WINDS TO DVLP AFTER FROPA AND CONTINUE THRU MID/LATE MRNG TUES.
VERY STRONG LLVL WIND FIELD JUST ABOVE THE SFC /FCST TO BE 55+ KTS
AT 925MB AT TIMES/ REQUIRES MENTION OF NON CONVECTIVE LLWS FOR
KCRP/KVCT/KALI FOR LATE TONIGHT INTO TUES MRNG DESPITE STRONG SFC
WINDS. WIND SPEEDS SHOULD GRADUALLY DECREASE IN INTENSITY AT ALL
TERMINALS FROM LATE MRNG THRU AFTN. SOME PASSING CI THIS
EVENING...OTHERWISE GENERALLY SKC THRU THE TAF PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 49 64 37 66 53 / 10 10 0 10 10
VICTORIA 44 62 32 65 48 / 10 10 0 10 20
LAREDO 48 67 40 70 51 / 0 0 0 10 10
ALICE 47 65 35 68 50 / 10 0 0 10 10
ROCKPORT 49 63 39 64 54 / 10 10 0 10 20
COTULLA 43 65 34 68 48 / 0 0 0 10 10
KINGSVILLE 48 65 35 68 51 / 10 10 0 10 10
NAVY CORPUS 50 62 42 65 57 / 10 10 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 5 PM CST TUESDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM CST TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 4 AM TO 3 PM CST TUESDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
RH/79...AVIATIONHazardous weather outlook, Jan 20, 3:03 PM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 303 PM CST MON JAN 20 2014 TXZ229>234-239>247-211115- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 303 PM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE DANGER CONDITIONS WILL EXIST OVER THE COASTAL BEND INTO THE VICTORIA CROSSROADS TUESDAY DUE TO GUSTY NORTH WINDS AND VERY LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS IN EFFECT FOR THE COASTAL BEND AND VICTORIA CROSSROADS REGIONS FROM TUESDAY MORNING THROUGH THE AFTERNOON .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-211115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 303 PM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS WILL EXIST OVER THE AREA ON TUESDAY WITH WIND GUSTS TO JUST ABOVE GALE DURING THE MORNING HOURS. SMALL CRAFT ADVISORIES MAY BE REQUIRED LATE THURSDAY IN RESPONSE TO A STRONG COLD FRONT MOVING THROUGH THE AREA. TMT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.